# SDR V0XD201403120045

- Difficulty date: March 8, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Protector
- Part number: SH670320401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WEB FLOOR PROTECTORS X 4 CORRODED.  REPLACED GALLEY SERVICE DOOR WEB FLOOR PROTECTORS X 4 WITH NEW PN SH670-32040-1, SH670-32040-2 & RECEPTACLE ASSEMBLY PN KBA670-30024-13 IAW CRJ 700 SRM 51-42-21, 51-42-13, 51-40-11, 51-21-11 & 51-25-16.
